# SDR DJFA2006343

- Difficulty date: November 16, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N824LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258740
- Aircraft time: 871 hours, 570 cycles
- System (JASC): 2701 · Control Column Section
- Part: Nut
- Condition: Loose
- Location: Control Column
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

A VIBRATION WAS FELT IN THE YOKE DURING CLIMB AT FLIGHT LEVEL 350.  SPEED WAS 280KTS.  WENT AWAY AFTER CLIMB WAS STOPPED.  FOUND NO TENSION ON CABLE AND JAM NUTS LOOSE.  SYSTEM WAS RIGGED, DEFLECTION TRAVEL WAS CHECKED AND TENSIONS SET AND SECURED.
